2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2012 [rss]
2012
J. M. M. Senovilla. Singularity Theorems in General Relativity: Achievements and Open Questions Birkhäuser, N York, USA Einstein Studies 12 (2012) , 305-316. [bib] [doi]
M. Mars, A. Soria. On the Penrose inequality for dust null shells in the Minkowski spacetime of arbitrary dimension Classical and Quantum Gravity 29 (2012) no. 13. [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Causal boundary of spacetimes: revision and applications to AdS/CFT correspondence Chapter in Quantum field theory and gravity Birkhäuser/Springer Basel AG, Basel (2012) , 97–119. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, I. Jeong, Y. J. Suh. $\germ D$-parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 161–174. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster connection on real hypersurfaces of complex projective space In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 47–54. MathScinet [bib]
C. J. G. Machado, J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster connection on real hypersurfaces in complex two-plane Grassmannians In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 35–46. MathScinet [bib]
J. A. Aledo, S. Martinez, J. C. Valverde. Parallel dynamical systems over directed dependency graphs Appl. Math. Comput. 219 (2012) no. 3 , 1114–1119. MathScinet [bib] [doi]
F. Martín, III W. H. Meeks. Calabi-Yau domains in three manifolds Amer. J. Math. 134 (2012) no. 5 , 1329–1344. MathScinet [bib] [doi]
J. D. Pérez, J. T. Oh, Y. J. Suh. Compact real hypersurfaces in complex two-plane Grassmannians Houston J. Math. 38 (2012) no. 2 , 469–492. MathScinet [bib]
M. Mars. Stability of MOTS in totally geodesic null horizons Classical Quantum Gravity 29 (2012) no. 14 , 145019, 23. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes Math. Phys. Anal. Geom. 15 (2012) no. 3 , 193\textendash202. [bib] [doi]
L. Ferrer, F. Martín, III W. H. Meeks. Existence of proper minimal surfaces of arbitrary topological type Adv. Math. 231 (2012) no. 1 , 378–413. MathScinet [bib] [doi]
J. M. Almira, A. Romero. Some Riemannian geometric proofs of the fundamental theorem of algebra Differ. Geom. Dyn. Syst. 14 (2012) , 1–4. MathScinet [bib]
M. Barros, A. Ferrández. Null scrolls as solutions of a sigma model J. Phys. A 45 (2012) no. 14 , 145203, 12. MathScinet [bib] [doi]
M. Gutiérrez, B. Olea. Semi-Riemannian manifolds with a doubly warped structure Rev. Mat. Iberoam. 28 (2012) no. 1 , 1–24. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez. Real hypersurfaces in complex two-plane Grassmannians some of whose Jacobi operators are $\xi$-invariant Internat. J. Math. 23 (2012) no. 3 , 1250002, 12. MathScinet [bib] [doi]
J. A. Aledo, S. Martinez, F. L. Pelayo, J. C. Valverde. Parallel discrete dynamical systems on maxterm and minterm Boolean functions Math. Comput. Modelling 55 (2012) no. 3-4 , 666–671. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez. On the structure vector field of a real hypersurface in complex two-plane Grassmannians Cent. Eur. J. Math. 10 (2012) no. 2 , 451–455. MathScinet [bib] [doi]
M. Barros, O. J. Garay. Critical curves for the total normal curvature of 3-dimensional space forms J. Math. Anal. Appl. 389 (2012) no. 1 , 275–292. MathScinet [bib] [doi]
Powered by bibtexbrowser